# SDR SWAA2022030369010

- Difficulty date: February 21, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 29,601 hours, 17,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER MAIN PLATE ASSY FWD POSITION CRACKED MOD / ** TLD CLOSED ON MTSI (652A) ** REMOVED AND REPLACED AFT CARGO LOWER MAIN PLATE ASSY FWD POSITION PLATE PER AMM 53-00-01
